April  2019, 39(4): 2233-2253. doi: 10.3934/dcds.2019094

Construction solutions for Neumann problem with Hénon term in $ \mathbb{R}^2 $

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

* Corresponding author: Shengbing Deng

Received  July 2018 Published  January 2019

Fund Project: The author was partially supported financially by NSFC 11501469 and Fundamental Research Funds for the Central Universities XDJK2017B014

In this paper, we are interested in the following boundary value problem
$ \begin{eqnarray*} \left\{ \begin{array}{ll} -\Delta u +u = \lambda |x-q_1|^{2\alpha_1}\cdots |x-q_n|^{2\alpha_n} u^{p-1}e^{u^p},\ \ u>0,\ \ \ & {\rm in}\ \Omega;\\ \frac{\partial u}{\partial\nu} = 0\ \ \ & {\rm on}\ \partial\Omega, \end{array} \right. \end{eqnarray*} $
where
$ \Omega $
is a bounded domain in
$ \mathbb{R}^2 $
with smooth boundary, points
$ q_1,\ldots,q_n\in \Omega $
,
$ \alpha_1,\cdots,\alpha_n\in(0,\infty)\backslash\mathbb{N} $
,
$ \lambda>0 $
is a small parameter,
$ 0< p <2 $
, and
$ \nu $
denotes the outer normal vector to
$ \partial\Omega $
. We construct solutions of this problem with
$ k $
interior bubbling points and
$ l $
boundary bubbling points, for any
$ k\geq 1 $
and
$ l\geq 1 $
.
Citation: Shengbing Deng. Construction solutions for Neumann problem with Hénon term in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - A, 2019, 39 (4) : 2233-2253. doi: 10.3934/dcds.2019094
References:
[1]

S. Baraket and F. Pacard, Construction of singular limits for a semilinear elliptic equation in dimension 2, Calc. Var. Partial Differential Equations, 6 (1998), 1-38. doi: 10.1007/s005260050080. Google Scholar

[2]

D. Bartolucci and G. Tarantello, Liouville type equations with singular data and their applications to periodic multivortices for the electroweak theory, Comm. Math. Phys., 229 (2002), 3-47. doi: 10.1007/s002200200664. Google Scholar

[3]

H. Brezis and F. Merle, Uniform estimates and blow-up behavior for solutions of $-\Delta u= V(x) e^u$ in two dimensions, Commun. Partial Differ. Equ., 16 (1991), 1223-1253. doi: 10.1080/03605309108820797. Google Scholar

[4]

D. Chae and O. Imanuvilov, The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory, Comm. Math. Phys., 215 (2000), 119-142. doi: 10.1007/s002200000302. Google Scholar

[5]

T. D'Aprile, Multiple blow-up solutions for the Liouville equation with singular data, Comm. Partial Differential Equations, 38 (2013), 1409-1436. doi: 10.1080/03605302.2013.799487. Google Scholar

[6]

M. del PinoM. Kowalczyk and M. Musso, Singular limits in Liouville-type equations, Calc. Var. Partial Differential Equations, 24 (2005), 47-81. doi: 10.1007/s00526-004-0314-5. Google Scholar

[7]

M. del PinoM. Musso and B. Ruf, New solutions for Trudinger-Moser critical equations in $\mathbb{R}^2$, Journal of Functional Analysis, 258 (2010), 421-457. doi: 10.1016/j.jfa.2009.06.018. Google Scholar

[8]

M. del Pino and J. Wei, Collapsing steady states of the Keller–Segel system, Nonlinearity, 19 (2006), 661-684. doi: 10.1088/0951-7715/19/3/007. Google Scholar

[9]

S. Deng, Mixed interior and boundary bubbling solutions for Neumann problem in $\mathbb{R}^2$, Journal of Differential Equations, 253 (2012), 727-763. doi: 10.1016/j.jde.2012.04.012. Google Scholar

[10]

S. DengD. Garrido and M. Musso, Multiple blow-up solutions for an exponential nonlinearity with potential in $\mathbb{R}^2$, Nonlinear Analysis: Theory, Methods and Applications, 119 (2015), 419-442. doi: 10.1016/j.na.2014.10.034. Google Scholar

[11]

S. Deng and M. Musso, Bubbling solutions for an exponential nonlinearity in $\mathbb{R}^2$, Journal of Differential Equations, 257 (2014), 2259-2302. doi: 10.1016/j.jde.2014.05.034. Google Scholar

[12]

S. Deng and M. Musso, Blow up solutions for a Liouville equation with Hénon term, Nonlinear Analysis: Theory, Methods and Applications, 129 (2015), 320-342. doi: 10.1016/j.na.2015.09.018. Google Scholar

[13]

P. Esposito, Blow up solutions for a Liouville equation with singular data, SIAM J. Math. Anal., 36 (2005), 1310-1345. doi: 10.1137/S0036141003430548. Google Scholar

[14]

P. EspositoM. Musso and A. Pistoia, Concentrating solutions for a planar elliptic problem involving nonlinearities with large exponent, J. Differential Equations, 227 (2006), 29-68. doi: 10.1016/j.jde.2006.01.023. Google Scholar

[15]

P. EspositoM. Grossi and A. Pistoia, On the existence of blowing-up solutions for a mean field equation, Ann. Inst. H. Poincar Anal. Non Linaire, 22 (2005), 227-257. doi: 10.1016/j.anihpc.2004.12.001. Google Scholar

[16]

Y. Li and I. Shafrir, Blow-up analysis for solutions of $-\Delta u = Ve^u$ in dimension two, Indiana Univ. Math. J., 43 (1994), 1255-1270. doi: 10.1512/iumj.1994.43.43054. Google Scholar

[17]

L. Ma and J. C. Wei, Convergence for a Liouville equation, Commun. Math. Helv., 76 (2001), 506-514. doi: 10.1007/PL00013216. Google Scholar

[18]

K. Nagasaki and T. Suzuki, Asymptotic analysis for two-dimensional elliptic eigenvalue problems with exponentially dominated nonlinearities, Asymptot. Anal., 3 (1990), 173-188. Google Scholar

[19]

T. Senba and T. Suzuki, Some structures of the solution set for a stationary system of chemotaxis, Adv. Math. Sci. Appl., 10 (2000), 191-224. Google Scholar

[20]

T. Senba and T. Suzuki, Weak solutions to a parabolic-elliptic system of chemotaxis, J. Funct. Anal., 191 (2002), 17-51. doi: 10.1006/jfan.2001.3802. Google Scholar

[21]

J. WeiD. Ye and F. Zhou, Bubbling solutions for an anisotropic Emden-Fowler equation, Calc. Var. Partial Differ. Eq., 28 (2007), 217-247. doi: 10.1007/s00526-006-0044-y. Google Scholar

[22]

D. Ye and F. Zhou, A generalized two dimensional Emden-Fowler equation with exponential nonlinearity, Calc. Var. Partial Differ. Eq., 13 (2001), 141-158. doi: 10.1007/PL00009926. Google Scholar

[23]

C. Zhao, Singular limits in a Liouville-type equation with singular sources, Houston J. Math., 34 (2008), 601-621. Google Scholar

show all references

References:
[1]

S. Baraket and F. Pacard, Construction of singular limits for a semilinear elliptic equation in dimension 2, Calc. Var. Partial Differential Equations, 6 (1998), 1-38. doi: 10.1007/s005260050080. Google Scholar

[2]

D. Bartolucci and G. Tarantello, Liouville type equations with singular data and their applications to periodic multivortices for the electroweak theory, Comm. Math. Phys., 229 (2002), 3-47. doi: 10.1007/s002200200664. Google Scholar

[3]

H. Brezis and F. Merle, Uniform estimates and blow-up behavior for solutions of $-\Delta u= V(x) e^u$ in two dimensions, Commun. Partial Differ. Equ., 16 (1991), 1223-1253. doi: 10.1080/03605309108820797. Google Scholar

[4]

D. Chae and O. Imanuvilov, The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory, Comm. Math. Phys., 215 (2000), 119-142. doi: 10.1007/s002200000302. Google Scholar

[5]

T. D'Aprile, Multiple blow-up solutions for the Liouville equation with singular data, Comm. Partial Differential Equations, 38 (2013), 1409-1436. doi: 10.1080/03605302.2013.799487. Google Scholar

[6]

M. del PinoM. Kowalczyk and M. Musso, Singular limits in Liouville-type equations, Calc. Var. Partial Differential Equations, 24 (2005), 47-81. doi: 10.1007/s00526-004-0314-5. Google Scholar

[7]

M. del PinoM. Musso and B. Ruf, New solutions for Trudinger-Moser critical equations in $\mathbb{R}^2$, Journal of Functional Analysis, 258 (2010), 421-457. doi: 10.1016/j.jfa.2009.06.018. Google Scholar

[8]

M. del Pino and J. Wei, Collapsing steady states of the Keller–Segel system, Nonlinearity, 19 (2006), 661-684. doi: 10.1088/0951-7715/19/3/007. Google Scholar

[9]

S. Deng, Mixed interior and boundary bubbling solutions for Neumann problem in $\mathbb{R}^2$, Journal of Differential Equations, 253 (2012), 727-763. doi: 10.1016/j.jde.2012.04.012. Google Scholar

[10]

S. DengD. Garrido and M. Musso, Multiple blow-up solutions for an exponential nonlinearity with potential in $\mathbb{R}^2$, Nonlinear Analysis: Theory, Methods and Applications, 119 (2015), 419-442. doi: 10.1016/j.na.2014.10.034. Google Scholar

[11]

S. Deng and M. Musso, Bubbling solutions for an exponential nonlinearity in $\mathbb{R}^2$, Journal of Differential Equations, 257 (2014), 2259-2302. doi: 10.1016/j.jde.2014.05.034. Google Scholar

[12]

S. Deng and M. Musso, Blow up solutions for a Liouville equation with Hénon term, Nonlinear Analysis: Theory, Methods and Applications, 129 (2015), 320-342. doi: 10.1016/j.na.2015.09.018. Google Scholar

[13]

P. Esposito, Blow up solutions for a Liouville equation with singular data, SIAM J. Math. Anal., 36 (2005), 1310-1345. doi: 10.1137/S0036141003430548. Google Scholar

[14]

P. EspositoM. Musso and A. Pistoia, Concentrating solutions for a planar elliptic problem involving nonlinearities with large exponent, J. Differential Equations, 227 (2006), 29-68. doi: 10.1016/j.jde.2006.01.023. Google Scholar

[15]

P. EspositoM. Grossi and A. Pistoia, On the existence of blowing-up solutions for a mean field equation, Ann. Inst. H. Poincar Anal. Non Linaire, 22 (2005), 227-257. doi: 10.1016/j.anihpc.2004.12.001. Google Scholar

[16]

Y. Li and I. Shafrir, Blow-up analysis for solutions of $-\Delta u = Ve^u$ in dimension two, Indiana Univ. Math. J., 43 (1994), 1255-1270. doi: 10.1512/iumj.1994.43.43054. Google Scholar

[17]

L. Ma and J. C. Wei, Convergence for a Liouville equation, Commun. Math. Helv., 76 (2001), 506-514. doi: 10.1007/PL00013216. Google Scholar

[18]

K. Nagasaki and T. Suzuki, Asymptotic analysis for two-dimensional elliptic eigenvalue problems with exponentially dominated nonlinearities, Asymptot. Anal., 3 (1990), 173-188. Google Scholar

[19]

T. Senba and T. Suzuki, Some structures of the solution set for a stationary system of chemotaxis, Adv. Math. Sci. Appl., 10 (2000), 191-224. Google Scholar

[20]

T. Senba and T. Suzuki, Weak solutions to a parabolic-elliptic system of chemotaxis, J. Funct. Anal., 191 (2002), 17-51. doi: 10.1006/jfan.2001.3802. Google Scholar

[21]

J. WeiD. Ye and F. Zhou, Bubbling solutions for an anisotropic Emden-Fowler equation, Calc. Var. Partial Differ. Eq., 28 (2007), 217-247. doi: 10.1007/s00526-006-0044-y. Google Scholar

[22]

D. Ye and F. Zhou, A generalized two dimensional Emden-Fowler equation with exponential nonlinearity, Calc. Var. Partial Differ. Eq., 13 (2001), 141-158. doi: 10.1007/PL00009926. Google Scholar

[23]

C. Zhao, Singular limits in a Liouville-type equation with singular sources, Houston J. Math., 34 (2008), 601-621. Google Scholar

[1]

Heinz Schättler, Urszula Ledzewicz. Lyapunov-Schmidt reduction for optimal control problems. Discrete & Continuous Dynamical Systems - B, 2012, 17 (6) : 2201-2223. doi: 10.3934/dcdsb.2012.17.2201

[2]

Haitao Yang, Yibin Zhang. Boundary bubbling solutions for a planar elliptic problem with exponential Neumann data. Discrete & Continuous Dynamical Systems - A, 2017, 37 (10) : 5467-5502. doi: 10.3934/dcds.2017238

[3]

Christian Pötzsche. Nonautonomous bifurcation of bounded solutions I: A Lyapunov-Schmidt approach. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 739-776. doi: 10.3934/dcdsb.2010.14.739

[4]

Shengbing Deng, Fethi Mahmoudi, Monica Musso. Bubbling on boundary submanifolds for a semilinear Neumann problem near high critical exponents. Discrete & Continuous Dynamical Systems - A, 2016, 36 (6) : 3035-3076. doi: 10.3934/dcds.2016.36.3035

[5]

Shouming Zhou, Chunlai Mu, Yongsheng Mi, Fuchen Zhang. Blow-up for a non-local diffusion equation with exponential reaction term and Neumann boundary condition. Communications on Pure & Applied Analysis, 2013, 12 (6) : 2935-2946. doi: 10.3934/cpaa.2013.12.2935

[6]

Manuel del Pino, Jean Dolbeault, Monica Musso. Multiple bubbling for the exponential nonlinearity in the slightly supercritical case. Communications on Pure & Applied Analysis, 2006, 5 (3) : 463-482. doi: 10.3934/cpaa.2006.5.463

[7]

Jaeyoung Byeon, Sangdon Jin. The Hénon equation with a critical exponent under the Neumann boundary condition. Discrete & Continuous Dynamical Systems - A, 2018, 38 (9) : 4353-4390. doi: 10.3934/dcds.2018190

[8]

Martin Gugat, Günter Leugering, Ke Wang. Neumann boundary feedback stabilization for a nonlinear wave equation: A strict $H^2$-lyapunov function. Mathematical Control & Related Fields, 2017, 7 (3) : 419-448. doi: 10.3934/mcrf.2017015

[9]

Liping Wang, Juncheng Wei. Solutions with interior bubble and boundary layer for an elliptic problem. Discrete & Continuous Dynamical Systems - A, 2008, 21 (1) : 333-351. doi: 10.3934/dcds.2008.21.333

[10]

Liping Wang. Arbitrarily many solutions for an elliptic Neumann problem with sub- or supercritical nonlinearity. Communications on Pure & Applied Analysis, 2010, 9 (3) : 761-778. doi: 10.3934/cpaa.2010.9.761

[11]

Giuseppina D’Aguì, Salvatore A. Marano, Nikolaos S. Papageorgiou. Multiple solutions to a Neumann problem with equi-diffusive reaction term. Discrete & Continuous Dynamical Systems - S, 2012, 5 (4) : 765-777. doi: 10.3934/dcdss.2012.5.765

[12]

Futoshi Takahashi. Singular extremal solutions to a Liouville-Gelfand type problem with exponential nonlinearity. Conference Publications, 2015, 2015 (special) : 1025-1033. doi: 10.3934/proc.2015.1025

[13]

Bin Guo, Wenjie Gao. Finite-time blow-up and extinction rates of solutions to an initial Neumann problem involving the $p(x,t)-Laplace$ operator and a non-local term. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 715-730. doi: 10.3934/dcds.2016.36.715

[14]

Yang Wang. The maximal number of interior peak solutions concentrating on hyperplanes for a singularly perturbed Neumann problem. Communications on Pure & Applied Analysis, 2011, 10 (2) : 731-744. doi: 10.3934/cpaa.2011.10.731

[15]

Yihong Du, Zongming Guo, Feng Zhou. Boundary blow-up solutions with interior layers and spikes in a bistable problem. Discrete & Continuous Dynamical Systems - A, 2007, 19 (2) : 271-298. doi: 10.3934/dcds.2007.19.271

[16]

Pedro Duarte, Silvius Klein, Manuel Santos. A random cocycle with non Hölder Lyapunov exponent. Discrete & Continuous Dynamical Systems - A, 2019, 39 (8) : 4841-4861. doi: 10.3934/dcds.2019197

[17]

Monica Musso, Donato Passaseo. Multiple solutions of Neumann elliptic problems with critical nonlinearity. Discrete & Continuous Dynamical Systems - A, 1999, 5 (2) : 301-320. doi: 10.3934/dcds.1999.5.301

[18]

Genni Fragnelli, Dimitri Mugnai. Singular parabolic equations with interior degeneracy and non smooth coefficients: The Neumann case. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 1-17. doi: 10.3934/dcdss.2020084

[19]

María Anguiano, Tomás Caraballo, José Real, José Valero. Pullback attractors for reaction-diffusion equations in some unbounded domains with an $H^{-1}$-valued non-autonomous forcing term and without uniqueness of solutions. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 307-326. doi: 10.3934/dcdsb.2010.14.307

[20]

Haiyang He. Asymptotic behavior of the ground state Solutions for Hénon equation with Robin boundary condition. Communications on Pure & Applied Analysis, 2013, 12 (6) : 2393-2408. doi: 10.3934/cpaa.2013.12.2393

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (68)
  • HTML views (53)
  • Cited by (0)

Other articles
by authors

[Back to Top]